# SDR DALA2018112756797

- Difficulty date: November 20, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 79,196 hours, 36,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 14d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LP# 3837194) EMERGENCY TRACK FLOOR LIGHT DANGLING. LIGHT AT 14D PLACED ON MEL. 25NOV, REMOVED AND REPLACED TRACK LIGHT. OPERATIONS CHECK OKAY. MEL CLEARED.
